Alert archive / Kansas / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 166, NWS Wichita, KS

June 22, 2022Sedgwick County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 22, 2022, 4:18 PM CDT for Sedgwick County, Kansas. It was in force for 57 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2022, 4:18 PM CDT (21:18 UTC)
Expired
Jun 22, 2022, 5:15 PM CDT
In force
57 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Sedgwick County, KS

The radar

The Wichita radar (KICT), 14 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 4:30 PM CDTTSTM WND GST 80Andale, KSDELAYED REPORT. QUITE A BIT OF DAMAGE IN THE ANDALE AREA, INCLUDING SOME FENCES AND TREES BLOWN DOWN, ALONG WITH A DAMAGED LIGHT POLE. AN AIR CONDITIONER WAS MOVED OFF ITS CEMENT PAD.
Jun 22, 4:30 PM CDTHAIL 1Andale, KSDELAYED REPORT. WAS ACCOMPANIED BY 70 TO 80 MPH WINDS.
Jun 22, 4:35 PM CDTTSTM WND GST 70Andale, KSHAS NICKEL AND QUARTER SIZED HAIL, E70 MPH WIND. TREE LIMBS DOWN AND DAMAGE LIGHT POLES.
Jun 22, 4:53 PM CDTTSTM WND DMGBentley, KSCITY OF BENTLEY POLICE CHIEF REPORTED THEY HAD PING PONG BALL SIZED HAIL AND ESTIMATED 70 MPH STRAIGHT LINE WINDS. DAMAGED TO 4 HOUSES WITH BOTH ROOF AND WINDOW DAMAGE, 1 COMMERCIAL STRUCTURE WITH ROOF LIFTED OFF AND WALL LEANING OUT TO ONE SIDE. ESTIMATING 20
Jun 22, 4:55 PM CDTTSTM WND DMGBentley, KSMULTIPLE LIMBS , POWER POLES DAMAGED AND LINES DOWN IN SEVERAL PLACES. TIME EST. BASED ON RADAR.
Jun 22, 5:00 PM CDTHAIL 1.75Bentley, KSSOCIAL MEDIA IMAGES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.3 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2022-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2022-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-214 J/kg
Mixed-layer LCL
1278 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
277 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

326 
WUUS53 KICT 222118
SVRICT
KSC173-222215-
/O.NEW.KICT.SV.W.0166.220622T2118Z-220622T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
418 PM CDT Wed Jun 22 2022

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Sedgwick County in south central Kansas...

* Until 515 PM CDT.

* At 417 PM CDT, a severe thunderstorm was located near Goddard,
  moving east at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Wichita, Derby, Andover, Haysville, Park City, Valley Center, Bel
  Aire, Mulvane, Goddard, Rose Hill, Maize, Clearwater, Cheney,
  Sedgwick, Colwich, Garden Plain, Mount Hope, Downtown Wichita,
  Kechi and Andale.

This includes the following highways...
 Interstate 135 between Mile Markers 0 and 22.
 Interstate 35 between Mile Markers 34 and 54.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3773 9781 3774 9770 3791 9770 3791 9715
      3748 9715 3748 9781
TIME...MOT...LOC 2117Z 264DEG 7KT 3770 9759 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KLEINSASSER
4 follow-up statements
311 
WWUS53 KICT 222130
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
430 PM CDT Wed Jun 22 2022

KSC173-222215-
/O.CON.KICT.SV.W.0166.000000T0000Z-220622T2215Z/
Sedgwick KS-
430 PM CDT Wed Jun 22 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SEDGWICK COUNTY...

At 430 PM CDT, a severe thunderstorm was located over Colwich, moving
northeast at 10 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Wichita, Derby, Andover, Haysville, Park City, Valley Center, Bel
Aire, Mulvane, Goddard, Rose Hill, Maize, Clearwater, Cheney,
Sedgwick, Colwich, Garden Plain, Mount Hope, Downtown Wichita, Kechi
and Andale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3773 9781 3774 9770 3791 9770 3791 9715
      3748 9715 3748 9781
TIME...MOT...LOC 2130Z 220DEG 8KT 3778 9758 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KLEINSASSER
654 
WWUS53 KICT 222150
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
450 PM CDT Wed Jun 22 2022

KSC173-222215-
/O.CON.KICT.SV.W.0166.000000T0000Z-220622T2215Z/
Sedgwick KS-
450 PM CDT Wed Jun 22 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SEDGWICK COUNTY...

At 450 PM CDT, a severe thunderstorm was located over Bentley, or
near Colwich, moving northeast at 15 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Wichita, Derby, Andover, Haysville, Park City, Valley Center, Bel
Aire, Mulvane, Goddard, Rose Hill, Maize, Clearwater, Cheney,
Sedgwick, Colwich, Garden Plain, Mount Hope, Downtown Wichita, Kechi
and Andale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3773 9781 3774 9770 3791 9770 3791 9715
      3748 9715 3748 9781
TIME...MOT...LOC 2150Z 221DEG 12KT 3785 9752 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

KLEINSASSER
997 
WWUS53 KICT 222201
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
501 PM CDT Wed Jun 22 2022

KSC173-222215-
/O.CON.KICT.SV.W.0166.000000T0000Z-220622T2215Z/
Sedgwick KS-
501 PM CDT Wed Jun 22 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHWESTERN SEDGWICK COUNTY...

At 500 PM CDT, a severe thunderstorm was located over Bentley, or
over Sedgwick, moving northeast at 20 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Park City, Valley Center, Sedgwick, Mount Hope, Andale and Bentley. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3791 9770 3791 9732 3783 9733 3778 9770
TIME...MOT...LOC 2200Z 219DEG 17KT 3790 9747 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

KLEINSASSER
395 
WWUS53 KICT 222209
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
509 PM CDT Wed Jun 22 2022

KSC173-222218-
/O.EXP.KICT.SV.W.0166.000000T0000Z-220622T2215Z/
Sedgwick KS-
509 PM CDT Wed Jun 22 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SEDGWICK COUNTY
WILL EXPIRE AT 515 PM CDT...
        
The storm which prompted the warning has moved northeast into Harvey 
county. Therefore, the warning will be allowed to expire. However 
gusty winds and heavy rain are still possible with this thunderstorm.

LAT...LON 3791 9770 3791 9732 3783 9733 3778 9770
TIME...MOT...LOC 2208Z 264DEG 7KT 3790 9745 

$$

KLEINSASSER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:15 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jun 22, 3:15 PM CDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
315 PM CDT Wed Jun 22 2022

.SHORT TERM...(This evening through Saturday night)
Issued at 310 PM CDT Wed Jun 22 2022

Showers from this morning continue to linger across portions of
central KS this afternoon along the axis of highest precipitable
water (1.9" axis). However, the main focus of this afternoon will
fall across southern KS in the  of a stalled cold front currently
along the KS/OK border and outflow boundary in northeast Oklahoma
which arches back into south central KS. The cloud shield arching
from central KS back toward SW KS is likely developing another
differential heating induced baroclinic zone from Kingman County
west toward DDC.

ML CAPE in the 3500-4000 j/kg range and marginal shear of 20 to
30kts will support mainly multicell clusters this afternoon into
early evening. Marginally severe hail will be possible, but
damaging winds are the more dominant threat with DCAPE values in
excess of 1000J/kg. Wouldn't be surprised to see a landspout
today given very slow moving sfc boundaries and exceptional 0-3km
CAPE (180j/kg) and 0-3km lapse rates >8 C/km. Localized flooding
will also be a concerned for storms that develop this afternoon
and evening with very high PW values resulting in efficient
rainfall, and very slow storm motions.

Increasing moisture transport developing this evening and tonight
will bring additional chances for storms, some of which could be
strong. At this time thinking these elevated storms will be
focused mainly across central KS and extending southeastward along
the NE fringe of the CWA, as best moisture transport and
instability drift northeastward.

Strong to severe storms will be possible again tomorrow as a sfc low
develops over western KS in concert with an embedded shortwave
progged to move across the area. Central KS will have the best
chance of seeing severe storms where nearly 40-50kts of shear will
be present with appreciable instability. That said, some of the
more hi- res solutions resolve a tightening dryline extending
into south central KS, with <20 J/kg CIN in the afternoon, though
potentially with less shear to work with. Woudln't be surprised
to see an isolated storm or two further south. While large hail
and damaging winds would be the main threat tomorrow, backed sfc
winds will keep the tornado threat around. Will have to keep an
eye on this period.

Temperature wise, the hot temps will continue for a couple more
days with highs in the 90s tomorrow and upper 90s and low 100s
Friday before some relief begins to arrive this weekend.

.LONG TERM...(Sunday through Wednesday)
Issued at 310 PM CDT Wed Jun 22 2022

A welcomed cold front will push through the area Saturday into
Sunday bringing relief to the heat. A few showers and storms will
be possible Saturday and Sunday as the front rolls through. Highs
Sunday will feel much "cooler" with temps in the upper 70s to low
80s with lows getting into the low 60s and upper 50s for some.
However, the cooler temps don't look to stick around long with
highs in the upper 80s and low 90s returning by mid week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1229 PM CDT Wed Jun 22 2022

Main aviation concern will be storm chances this afternoon and
early evening.

Showers and a couple storms have remained over central KS the last
several hours as water vapor imagery shows a mid level moisture
plume remaining in place along with persistent mid level moisture
transport. However, most of this activity has been showers and not
storms. Additional storms are expected across southern KS
generally after 4 pm along a weakening cold front. The sites most
likely to be impacted will be KICT and KHUT. This activity should
start to diminish after around 03z. Main threat with these storms
will be downburst winds.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    71  93  77 100 /  30  20   0   0
Hutchinson      69  93  76 101 /  20  20   0   0
Newton          69  91  77  98 /  20  20  10   0
ElDorado        69  88  75  96 /  20  20  10   0
Winfield-KWLD   70  93  76  99 /  30  10   0   0
Russell         68  94  74 103 /  30  30  30   0
Great Bend      69  95  75 103 /  20  20  10   0
Salina          70  93  77 103 /  40  40  20   0
McPherson       70  91  76 101 /  30  30  10   0
Coffeyville     72  90  75  96 /  20  20  10   0
Chanute         71  88  74  95 /  20  20  10   0
Iola            70  87  74  94 /  20  20  10  10
Parsons-KPPF    72  89  75  96 /  20  20  10   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...KMB
LONG TERM...KMB
AVIATION...RBL
Hazardous weather outlook, Jun 22, 3:35 PM CDT, 43 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
335 PM CDT Wed Jun 22 2022

KSZ032-033-047>053-067>072-082-083-091>096-098>100-232045-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
335 PM CDT Wed Jun 22 2022

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...This Evening and Tonight

Strong to marginally severe storms expected across south central
Kansas. Wind gusts up to 60 mph are the main concern, with dime to
quarter sized hail possible as well. Localized flooding will be
possible due to slow moving storms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Thunderstorm chances will continue across the region for Thursday
afternoon and evening. The highest threat will be across central
Kansas. Strong to severe storms will be possible with quarter to
half dollar size hail, wind gusts of 50 to 60 mph. A tornado cannot
be ruled out.

There are additional chances for storms Friday night in north
central Kansas and across the area Saturday through early Sunday.
A few strong storms with wind gusts to 50 mph, small hail and
locally heavy rainfall are possible through this period.

On Friday,afternoon heat indices may climb to 102 to 105. Heat
indices on Saturday are anticipated to be around 100 in portions of
south central and southeast Kansas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
https://weather.gov/crh/ghwo?sid=ict

In the hours before

Special weather statement, Jun 22, 2:39 PM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Wichita KS
239 PM CDT Wed Jun 22 2022

KSZ092-222015-
Sumner KS-
239 PM CDT Wed Jun 22 2022

...A strong thunderstorm will impact portions of northeastern Sumner
County through 315 PM CDT...

At 239 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Conway Springs, moving northeast at 5 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Belle Plaine, Conway Springs, Wellington Airport and Riverdale.

This includes Interstate 35 between Mile Markers 22 and 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3727 9762 3741 9763 3748 9732 3748 9731
      3732 9725
TIME...MOT...LOC 1939Z 239DEG 5KT 3738 9750

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

LAWSON
Special weather statement, Jun 22, 3:09 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Wichita KS
309 PM CDT Wed Jun 22 2022

KSZ083-092-222045-
Sumner KS-Sedgwick KS-
309 PM CDT Wed Jun 22 2022

...A strong thunderstorm will impact portions of southwestern
Sedgwick and northwestern Sumner Counties through 345 PM CDT...

At 309 PM CDT, Doppler radar was tracking a strong thunderstorm over
Viola, or near Conway Springs, moving northeast at 10 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Clearwater, Conway Springs and Viola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3736 9771 3752 9776 3756 9749 3743 9741
TIME...MOT...LOC 2009Z 247DEG 7KT 3746 9761

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

LAWSON
Special weather statement, Jun 22, 3:13 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Wichita KS
313 PM CDT Wed Jun 22 2022

KSZ082-222045-
Kingman KS-
313 PM CDT Wed Jun 22 2022

...A strong thunderstorm will impact portions of northwestern Kingman
County through 345 PM CDT...

At 313 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cunningham, or 8 miles east of Cairo, moving east at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cunningham, Willowdale and Penalosa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3770 9847 3773 9825 3773 9816 3748 9814
      3751 9847
TIME...MOT...LOC 2013Z 263DEG 10KT 3761 9840

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

LAWSON
Special weather statement, Jun 22, 3:28 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Wichita KS
328 PM CDT Wed Jun 22 2022

KSZ082-222100-
Kingman KS-
328 PM CDT Wed Jun 22 2022

...A strong thunderstorm will impact portions of southeastern Kingman
County through 400 PM CDT...

At 328 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Norwich, or 12 miles southeast of Kingman, moving
east at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Norwich and Murdock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3741 9805 3758 9807 3760 9781 3741 9781
TIME...MOT...LOC 2028Z 268DEG 8KT 3750 9797

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

LAWSON
Special weather statement, Jun 22, 4:10 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Wichita KS
410 PM CDT Wed Jun 22 2022

KSZ082-083-222145-
Sedgwick KS-Kingman KS-
410 PM CDT Wed Jun 22 2022

...Strong thunderstorms will impact portions of Sedgwick and Kingman
Counties through 445 PM CDT...

At 408 PM CDT, Doppler radar was tracking a handful of strong
thunderstorms over Kingman and Sedgwick counties, moving east at 15
mph.

HAZARD...Wind gusts up to 50 mph, pea size hail, torrential
         rainfall, frequent lightning.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Wichita, Derby, Andover, Haysville, Park City, Valley Center, Bel
Aire, Mulvane, Goddard, Rose Hill, Maize, Kingman, Clearwater,
Cheney, Sedgwick, Colwich, Garden Plain, Mount Hope, Downtown Wichita
and Kechi.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3739 9846 3773 9846 3773 9770 3791 9770
      3791 9715 3748 9715 3747 9781 3739 9781
TIME...MOT...LOC 2108Z 261DEG 13KT 3769 9765

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

KLEINSASSER
Local storm report, Jun 22, 4:12 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
412 PM CDT WED JUN 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     TSTM WND GST     1 ENE WELLINGTON        37.28N 97.39W
06/22/2022  E60 MPH          SUMNER             KS   PUBLIC

            DIME SIZE HAIL AND 60 MPH WINDS REPORTED
            JUST EAST OF WELLINGTON.

&&

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:03 PM CDTSevere Thunderstorm WarningICTSaline46 min
Jun 21, 7:15 PM CDTSevere Thunderstorm WarningICTButler, Sedgwick30 min
Jun 21, 7:27 PM CDTSevere Thunderstorm WarningICTButler38 min
Jun 21, 7:56 PM CDTSevere Thunderstorm Warning Considerable damage threatICTButler34 min
Jun 21, 8:16 PM CDTSevere Thunderstorm WarningICTButler, Sedgwick30 min
Jun 21, 8:21 PM CDTAreal Flood WarningICTButler, Sedgwick2 hr
Jun 21, 8:27 PM CDTSevere Thunderstorm Warning Considerable damage threatICTButler, Greenwood48 min
Jun 21, 9:14 PM CDTSpecial Weather StatementICTSedgwick31 min
Jun 21, 9:23 PM CDTSpecial Weather StatementICTChase37 min
Jun 21, 9:39 PM CDTSpecial Weather StatementICTHarvey36 min
Jun 21, 9:42 PM CDTSevere Thunderstorm WarningICTButler, Harvey33 min
Jun 22, 12:22 AM CDTSpecial Weather StatementICTChase38 min
Jun 22, 5:42 AM CDTSpecial Weather StatementICTChase48 min
Jun 22, 6:12 AM CDTSpecial Weather StatementICTGreenwood33 min
Jun 22, 7:17 AM CDTSpecial Weather StatementICTMarion43 min
Jun 22, 7:58 AM CDTSpecial Weather StatementICTMarion47 min
Jun 22, 8:51 AM CDTSpecial Weather StatementICTChase39 min
Jun 22, 2:39 PM CDTSpecial Weather StatementICTSumner36 min
Jun 22, 3:09 PM CDTSpecial Weather StatementICTSumner36 min
Jun 22, 3:13 PM CDTSpecial Weather StatementICTKingman32 min
Jun 22, 3:24 PM CDTSevere Thunderstorm WarningICTSumner66 min
Jun 22, 3:28 PM CDTSpecial Weather StatementICTKingman32 min
Jun 22, 3:59 PM CDTSevere Thunderstorm WarningICTSumner31 min
Jun 22, 4:10 PM CDTSpecial Weather StatementICTKingman, Sedgwick35 min
Jun 22, 4:26 PM CDTSevere Thunderstorm WarningICTCowley, Sumner64 min
Jun 22, 4:35 PM CDTSpecial Weather StatementICTKingman25 min
Jun 22, 4:55 PM CDTSevere Thunderstorm Warning Considerable damage threatICTHarvey55 min
Jun 22, 5:06 PM CDTSpecial Weather StatementICTReno24 min
Jun 22, 5:23 PM CDTSpecial Weather StatementICTMcPherson37 min
Jun 22, 5:30 PM CDTSpecial Weather StatementICTReno30 min
Jun 22, 5:46 PM CDTSpecial Weather StatementICTMcPherson29 min
Jun 22, 5:52 PM CDTSpecial Weather StatementICTCowley23 min
Jun 22, 5:55 PM CDTSpecial Weather StatementICTMarion35 min
Jun 22, 6:06 PM CDTAreal Flood WarningICTMcPherson4 hr
Jun 22, 6:19 PM CDTSpecial Weather StatementICTCowley26 min
Jun 22, 6:39 PM CDTSpecial Weather StatementICTRice36 min
Jun 22, 6:50 PM CDTSpecial Weather StatementICTKingman25 min
Jun 22, 6:59 PM CDTSevere Thunderstorm WarningICTReno29 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.